# SDR SIMA201108006

- Difficulty date: March 17, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 22,835 hours, 19,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14525681007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND "T" FITTING ON FRAME 66 FOR CARGO DOOR RAMP HAS .375 INCH CRACK.  THE AIRCRAFT WAS REMOVED FROM SERVICE.   REPLACED FITTING AS REQUIRED IAW SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
